# SDR FDEA202407231047

- Difficulty date: July 23, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N157FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42731
- Aircraft time: 10,548 hours, 4,955 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Asymetric
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LE SLAT ASYM WHEN SELECTING F25 FROM F20.  EMERGENCY DECLARED.  FIM: 27_51_00_815_809  CHECKED FSEU LAST FLIGHT FAULTED LE DISAGREE, TE  FLAPS AND MSG 27-81045  AMM: 27-81-00-2  PER MOCC AHM REPORTED SLATS & FLAP HANDLE WAS NOT  COMPLETELY IN 25 DETENT. PERFORMED OPS CHECKS OF  SLAT AND FLAPS REF B767 AMM 27-81-00-2 NO DEFECTS  NOTED A/C OK FOR SERVICE.
